# SDR ASAA2018010723102

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,634 hours, 11,722 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO INOPERATIVE.   ACFT GROUNDED.  ACCOMPLISHED FIM 23-11 TASK 806,  NR 1 HF OPS NORMAL.  OKAY FOR SERVICE.
